# SDR DALA1125785501

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 82,376 hours, 34,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AREA, CAPTAINS SEAT, OTBD AFT SEAT TRACK CRACKED AT AFT POSITION, AS MARKED.  CONFIRMED CRACK L=0.5" NOT PERMITTED PER SRM 53-00-52, FIG 1, PAGE 101.  R & R SEAT TRACK IAW SRM 51-40-02 AND AMM 25-11-01-201-925A-A.
